Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Generalization of the Global Error Minimization for Constructing Analytical Solutions to Nonlinear Evolution Equations"
written by Serge Bruno Yamgoué, Bonaventure Nana,
published by Journal of Applied Mathematics and Physics, Vol.3 No.9, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top